Pacific Journal of Mathematics

Peirce decomposition in simple Lie-admissible power-associative rings.

William E. Coppage

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 251-258.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982963

Mathematical Reviews number (MathSciNet)
MR0244328

Zentralblatt MATH identifier
0182.36304

Subjects
Primary: 17.20

Citation

Coppage, William E. Peirce decomposition in simple Lie-admissible power-associative rings. Pacific J. Math. 29 (1969), no. 2, 251--258. https://projecteuclid.org/euclid.pjm/1102982963


Export citation

References

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593.
  • [2] A. A. Albert, Almost alternative algebras, Portugaliae Math. 8 (1949), 23-36.
  • [3] E. Kleinfeld, Rings of (, ) type, Portugal Math. 18 (1959), 107-110.
  • [4] E. Kleinfeld, Simple algebras of type (1, 1) are associative, Canad. J. Math. 13 (1961), 129-148.
  • [5] L. A. Kokoris, A class of almost alternativealgebras, Canad. J. Math. 8 (1956), 250-255.
  • [6] L. A. Kokoris, On rings of (, ) type, Proc. Amer. Math. Soc. 9 (1958), 897-904.
  • [7] F. Kosier, On a class of non-flexible algebras, Trans. Amer. Math. Soc. 102 (1962) 299-318.
  • [8] C. Maneri, Simple (--1, 1) rings with an idempotent, Proc. Amer. Math. Soc. 14 (1963), 110-117.
  • [9] L. M. Weiner, Lie admissible algebras, Univ. Nac. Tucuman Rev. Ser. A. 11 (1957), 10-24.